# SDR AALA961380

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2157 - AFTER TAKEOFF MIA WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  RECYCLED LANDING GEAR WITH SAME RESULTS.  EXTENDED LANDING GEAR AND ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO MIA LANDED WITHOUT INCIDENT.  ACCOMPLISHED LANDING GEAR RETRACTION AND FREE FALL CHECKS WITH NO DEFECTS FOUND.  CYCLED LANDING GEAR MULTIPLE CYCLES AND OPERATION AND ALL LIGHTS INDICATE NORMAL.  UNABLE TO DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.  (M)
